# SDR A6WA201308054027

- Difficulty date: August 3, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 24,717 hours, 23,665 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR FROM ROWS 1-4 IN CEILING.  INSPECTED ROWS 1-5 ABOVE CEILING PANELS FOR EVIDENCE OF ODOR/ANY SIGN OF DISCOLORED AREAS ON WIRES AND INSULATION.  FOUND ROWS 2-3 LIGHT BULBS  BLOWN SUSPECT BAD BALLAST.   R & R BALLAST AND BULBS IAW AMM 33-21-04 AND 33-21-01.  OP CHECKED GOOD, NO FURTHER ODOR NOTED NO OTHER DISCREPANCIESNOTED IN AREA.   ACFT OK FOR SERVICE.
